FullText URL mjou_060_109_135.pdf
Author Namba, Ryuya|
Abstract Recently, Ishiwata, Kawabi and Kotani [4] proved two kinds of central limit theorems for non-symmetric random walks on crystal lattices from the view point of discrete geometric analysis developed by Kotani and Sunada. In the present paper, we establish yet another kind of the central limit theorem for them. Our argument is based on a measure-change technique due to Alexopoulos [1].
Keywords crystal lattice central limit theorem non-symmetric random walk (modi ed) harmonic realization
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 109
End Page 135
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_137_153.pdf
Author Shigekawa, Ichiro|
Abstract We discuss a non-symmetric diffusion process on the Wiener space. The process we consider is generated by A = L + b, L being the Ornstein-Uhlenbeck operator and b being a vector eld. Under suitable integrability condition for b, we show the existence of associated diffusion process. We also investigate the domain of the generator. Further we consider a similar problem in the nite dimensional Euclidean space.
Keywords non-symmetric Dirichlet form Wiener space logarithmic Sobolev inequality generator domain
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 137
End Page 153
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_155_164.pdf
Author Shimizu, Kenichi|
Abstract We study a class of integers called SP numbers (Sum Prime numbers). An SP number is by de nition a positive integer d that gives rise to a prime number (a + b)=gcd(4; 1 + d) from every factorization d = ab. We also discuss properties of SP numbers in relations with arithmetic of imaginary quadratic elds (least split primes, exponents of ideal class groups). Further we point out that special cases of SP numbers provide the problems of distribution of prime numbers (twin primes, Sophi-Germain primes, quadratic progressions). Finally, we consider the problem whether there exist in nitely many SP numbers.
Keywords SP number prime number imaginary quadratic fi eld
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 155
End Page 164
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
FullText URL mjou_060_221_231.pdf
Author Hayata, Takahiro| Ishikawa, Masao|
Abstract The aim of this paper is to answer the question in Remark 8.2 of Takahiro Hayata, Harutaka Koseki, and Takayuki Oda, Matrix coefficients of the middle discrete series of SU(2; 2), J. Funct. Anal. 185 (2001), 297{341, by giving an elementary proof of certain identities on binomials.
Keywords binomial-coefficient identity middle discrete series real semi-simple Lie groups.
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 221
End Page 231
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Dimassi, Mouez| Anh Tuan Duong|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54721
Author Hoshi, Yuichiro| Nakayama, Chikara|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54710
Author Kakehi, Tomoyuki| Oshita, Yoshihito|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54723
JaLCDOI 10.18926/mjou/54719
FullText URL mjou_059_131_140.pdf
Author Hashimoto, Mitsuyasu|
Keywords canonical module symmetric algebra Frobenius algebra quasi-Frobenius algebra n-canonical module
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 131
End Page 140
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version publisher
Related Url https://arxiv.org/abs/1609.07613
Author Le Van An| Nguyen Thi Hai Anh| Ngo Sy Tung|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54720
Author Connor, Peter|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54718
Author Sakugawa, Kenji|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54713
Author Ramakrishhan, B.| Sahu, Brundaban|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54714
Author Shitanda, Yoshimi|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54712
Author Defant, Colin|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54715
Author Ogata, Yuta| Teramoto, Keisuke|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54716
Author Kim, Kwang-Seob| Kishi, Yasuhiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54717
Author Matsushita, Takahiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54711
Author Tamura, Hideo|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53918
Author Tamura, Hideo|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53917
Author Tamura, Hideo|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53916